Apollonious Identity in Linear 2-Normed Spaces


AÇIKGÖZ M., Karakus Y., Aslan N., Koskeroglu N., Araci S.

International Conference on Numerical Analysis and Applied Mathematics, Rethimnon, Greece, 18 - 22 September 2009, vol.1168, pp.173-175 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1168
  • City: Rethimnon
  • Country: Greece
  • Page Numbers: pp.173-175

Abstract

We shall extend the well known Apollonious identity in functional analysis to linear 2-normed spaces and prove it in this spaces.